# SDR AALA201811269036

- Difficulty date: November 24, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 69,504 hours, 18,237 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT BATTERY AT THE FLIGHT ATTENDANT SEAT WAS INOPERATIVE.  REPLACED THE BATTERY IAW AMM 25-60-00. OPS CHECKED GOOD.
